# SDR CALA2014040100418

- Difficulty date: March 30, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 76,140 hours, 15,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Misrepaired
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS IMPROPER REPAIR AT BS 365.25 & BL 0.  ACCOMPLISHED FLOORBEAM REPAIR 10 BETWEEN RBL 11 TO 41 IAW SRM 53-00-51 PG 201-209 FIG 201.
